Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Actions of reductive groups on regular rings and Cohen-Macaulay rings


Authors: Melvin Hochster and Joel L. Roberts
Journal: Bull. Amer. Math. Soc. 80 (1974), 281-284
MSC (1970): Primary 14M05, 20G05, 14B15, 13D05; Secondary 13H05, 13H10
DOI: https://doi.org/10.1090/S0002-9904-1974-13462-2
MathSciNet review: 0330157
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Altman and S. Kleiman, Introduction to Grothendieck duality theory, Lecture Notes in Math., vol. 146, Springer-Verlag, Berlin and New York, 1970. MR 43 #224. MR 274461
  • 2. M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of Math. (2) 96 (1972), 318-337. MR 304376
  • 3. M. Hochster, Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay, J. Algebra 25 (1973), 40-57. MR 314833
  • 4. M. Hochster, Grade-sensitive modules and perfect modules, Proc. London Math. Soc. (to appear). MR 374118
  • 5. M. Hochster and J. A. Eagon, A class of perfect determinantal ideals, Bull. Amer. Math. Soc. 76 (1970), 1026-1029. MR 42 #1814. MR 266912
  • 6. M. Hochster and J. A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci, Amer. J. Math. 93 (1971), 1020-1058. MR 302643
  • 7. M. Hochster and J. L. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in Math. (to appear). MR 347810
  • 8. E. Kunz, Characterization of regular local rings for characteristic p, Amer. J. Math. 91 (1969), 772-784. MR 40 #5609. MR 252389
  • 9. R. E. Kutz, Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups, Thesis, University of Minnesota, Minneapolis, Minn., 1971.
  • 10. D. Laksov, The arithmetic Cohen-Macaulay character of Schubert schemes, Acta Math. 129 (1972), 1-9. MR 382297
  • 11. C. Musili, Postulation formula for Schubert varieties, J. Indian Math. Soc. 36 (1972), 143-171. MR 330177
  • 12. M. Nagata, Complete reducibility of rational representations of a matric group, J. Math. Kyoto Univ. 1 (1961/62), 87-99. MR 26 #236. MR 142667
  • 13. C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale, Thesis, Orsay, 1971 (Série A, No. d'ordre 781), Inst. Hautes Études Sci. Publ. Math. 42 (1973), 323-395. MR 374130
  • 14. H. Weyl, The classical groups. Their invariants and representations, 2nd ed., Princeton Univ. Press, Princeton, N.J., 1946. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14M05, 20G05, 14B15, 13D05, 13H05, 13H10

Retrieve articles in all journals with MSC (1970): 14M05, 20G05, 14B15, 13D05, 13H05, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13462-2

American Mathematical Society